# SDR SWAA117792

- Difficulty date: November 9, 2011
- Submitted: November 10, 2011
- Operation: Air carrier
- Aircraft: N425LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29829
- Aircraft time: 33,698 hours, 19,461 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 1105011
- Part serial: 05A18000280007
- Condition: Faulty
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT, ELECTRICAL BURNINIG ODOR NOTED BY PILOTS AND FLIGHT ATTENDANTS, NO VISIBLE SMOKE.  REMOVED AND REPLACED AFT NR 1 COFFEEMAKER PER MM.
